# SDR 99ZZZX4605

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4057Q
- Make and model: Cessna 401A
- Aircraft serial: 401A0109
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 085071123
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXHAUST TAIL PIPE WAS FOUND CRACKED AND A PIECE OF THE PIPE APPROXIMATELY 2 INCHES BY 2.50 INCHES WAS MISSING.  IT APPEARED THE CRACKING WAS MOST LIKELY  CAUSED BY VIBRATION.  EXHAUST GAS LEAKING FROM THIS TAIL PIPE CAN CAUSE DAMAGE TO THE WING SPAR.
